Criterion of stable convexity of a region in one-sheeted conformal mappings. I

Authors

  • N. I. Cherneі Киев

Keywords:

-

Abstract

-

References

Ch. Pоmmerenke , Images of convex domains under conformal mappings, Mich. Math. J., 9, N 3, 1962.

И. А. Александров, Об условиях выпуклости образов области при отображении ее регулярными однолистными в единичном круге функциями, Изв. высш, уч. завед., Математика, № 6, 1958.

В. А. Зморович, Про границі коливання кривизни образу плоскої кривої при однолистих конформних відображеннях, Доп. АН УРСР, 4, 1959.

Downloads

Published

29.01.1966

Issue

Section

Research articles

How to Cite

Cherneі N. I. “Criterion of Stable Convexity of a Region in One-Sheeted Conformal Mappings. I ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 1, Jan. 1966, pp. 86-91, https://umj.imath.kiev.ua/index.php/umj/article/view/8655.